MathSciNet Relay Station
MathSciNet bibliographic data
MR675309 13H10 (13D25)
Huneke, Craig Linkage and the Koszul homology of ideals. Amer. J. Math. 104 (1982), no. 5, 1043–1062.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement